Kink decay in a parametrically driven Ø4 chain

e-Archivo Repository

Show simple item record

dc.contributor.author Kivshar, Yuri S.
dc.contributor.author Sánchez, Angel
dc.contributor.author Vázquez, Luis
dc.date.accessioned 2012-07-31T11:39:47Z
dc.date.available 2012-07-31T11:39:47Z
dc.date.issued 1992-01-15
dc.identifier.bibliographicCitation Physical Review A, vol. 45, n. 2, 15 january 1992. Pp. 1207-1212
dc.identifier.issn 1050-2947 (print version)
dc.identifier.issn 1094-1622 (online version)
dc.identifier.uri http://hdl.handle.net/10016/15042
dc.description.abstract We consider the parametrically driven discrete Ø4 model with loss. Using an analytical approach and direct numerical simulations, which turn out to be in excellent agreement, we demonstrate that there is a range of driving parameters such that kinks cannot exist in the system. This effed may be understood with the help of an averaged external potential energy of the system, which has no double-well structure in this region.
dc.description.sponsorship This work has been supported in part by the Comisi6n Interministerial de Ciencia y Tecnologia (CICyT) of Spain, through Project No. MAT90-0544.
dc.format.mimetype application/pdf
dc.language.iso eng
dc.publisher American Physical Society
dc.title Kink decay in a parametrically driven Ø4 chain
dc.type article
dc.description.status Publicado
dc.relation.publisherversion http://dx.doi.org/10.1103/PhysRevA.45.1207
dc.subject.eciencia Matemáticas
dc.identifier.doi 10.1103/PhysRevA.45.1207
dc.rights.accessRights openAccess
dc.type.version publishedVersion
 Find Full text

Files in this item

*Click on file's image for preview. (Embargoed files's preview is not supported)


This item appears in the following Collection(s)

Show simple item record